# SDR AALA20181030002

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 4,987 hours, 1,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE227001
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED THE BOTTLE AMM 52-22-00.
